# SDR HNAA2020110900310

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,893 hours, 41,265 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG AFT UPPER TRUNNION CRACKED OUTBD OF BEARING ABOVE 1ST FASTENER TO TRUNNION EDGE.  EASI 6581 USED.  100-500KHZ PROBE, FREQ=400KHZ, -V-GAIN=78.0, H-GAIN=65.0, LPF =100.  REMOVED AND INSTALLED SERVICEABLE LT MLG AFT TRUNNION, IAW AERNNOVA TI TI-145--14-018 LH REV. F, ETD2020-145-029122 REV A AND EO1-57-20-0378.  SEE TURNOVER FOR DETAILS.
